IIUM Repository

Semi-parametric of sample selection model using fuzzy concepts

Safiih, L. Muhamad and Kamil, A. A. and Md. Tap, Abu Osman (2009) Semi-parametric of sample selection model using fuzzy concepts. Journal of Modern Applied Statistical Methods, 8 (2). pp. 1-13. ISSN 1538 – 9472

PDF (Semi-Parametric of Sample Selection Model Using Fuzzy Concepts) - Accepted Version
Download (213kB) | Preview


The sample selection model has been studied in the context of semi-parametric methods. With the deficiencies of the parametric model, such as inconsistent estimators, semi-parametric estimation methods provide better alternatives. This article focuses on the context of fuzzy concepts as a hybrid to the semiparametric sample selection model. The better approach when confronted with uncertainty and ambiguity is to use the tools provided by the theory of fuzzy sets, which are appropriate for modeling vague concepts. A fuzzy membership function for solving uncertainty data of a semi-parametric sample selection model is introduced as a solution to the problem.

Item Type: Article (Journal)
Additional Information: 5996/22691
Uncontrolled Keywords: Uncertainty, semi-parametric sample selection model, crisp data, fuzzy sets, membership function.
Subjects: T Technology > T Technology (General)
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Information and Communication Technology
Kulliyyah of Information and Communication Technology
Depositing User: Prof Dr ABU OSMAN MD TAP
Date Deposited: 20 Mar 2012 14:01
Last Modified: 20 Mar 2012 14:02
URI: http://irep.iium.edu.my/id/eprint/22691

Actions (login required)

View Item View Item


Downloads per month over past year